Just started medication


#1
I have just started on my medication on Monday and fell nauseas.

Im on Ropinirole for my PK and Sertraline for angsiaty

I feel worce now than before I started my medication.

Any ideas?

Steve

#2
Sorry

I've just noticed the spelling mistakes :confused:

#3
Hi DJsteve

I always have my breakfast first, Muesli, fruit and yoghurt, then take my tablets with a drink of fresh orange juice. I do try to take my tablets at the same time every day. (why I told you what I had for brekki I really don't know ha!)

When I first started on the tablets I did feel sick, horrible feeling. Ginger is good for nausea apparently.


Regards PB

#4
Dear DJSteve,
It is always recommended that you take Ropinerole with or soon after food. It does not have to be a full meal - just a few crackers will do. If nausea /sickness continues to be a problem, ask your GP/consultant/pd nurse about Domperidone , which can be very effective.

I do not know about the other drug you mentioned.
And do not worry about spelling mistookes!

Best wishes

#5
Thanks everybody

#6
And do not worry about spelling mistookes!

Lol @ AB :grin:

#7
Hello DJ,I was diognosed 4yrs ago & put on Requip(repinerole)& am still on it 8x3mgs a day. At first, I felt very, very sick, now 4yrs on, I just feel sick most of the time.Taking it with food helps tho. Good luck.

#8
hi welcome to the forum,im ali been dx for 11 years ,im 42,when i first started me meds,i also felt like u,sicky.and no mater wot i did,eat before after etc made me feel any beter.i never threw up though cus of the meds,just that horrible linginin feelin in me tum.i spoke to me neuro and gp about it and they both said there not much i could do.that it will die off by it self,i asked how long,and there was not a positive answer really,only that we are all different tums act in different ways.some people dont even get this feelin at all.the lucky buggers.personlly i was like it for about 6 weeks,with first meds.when me meds have been changed along all these years unfortunally ive had the same thing happin to me.im hopin this does not with ur self,and i wish there was somethin more positive i could say.but im just sayin how it was for my self.and even i would like to no still if there anythin i could even do,cus meds will be changed agin and will happin agin:rolling_eyes:

#9
Hi DJ,

Its worth trying a different manufacturer. I used to feel terrible on the first brand I was given but tried different brands and now have one which suits me fine. Ask your pharmacy if they have any other options. I go along with everyone else that you must take this drug with or after meals.:grin:

Good luck

Janey :grin: